# SDR ASOA2013122709709

- Difficulty date: December 3, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 34,027 hours, 31,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR ANCHOR FITTING FWD ANGLE CRACKED.  REPLACED ANCHOR FITTING ASSY IAW AMM 52-11-17-400-801 AND AMM SUPPLEMENT 52-11-17, REV C.
